Another look at the Picard-Lefevre formula for finite-time ruin probabilities
Didier Rulliere () and
Stéphane Loisel
Insurance: Mathematics and Economics, 2004, vol. 35, issue 2, 187-203
Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (23)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-6687(04)00070-8
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Another look at the Picard-Lefèvre formula for finite-time ruin probabilities (2004)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:35:y:2004:i:2:p:187-203
Access Statistics for this article
Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu
More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().